Representation Theory

[1] Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties

Rong Zhou Imperial College London Yihang Zhu Columbia University

Number Theory Representation Theory Algebraic Geometry mathscidoc:2005.24005

Cambridge Journal of Mathematics, 8, (1), 2020.2
[ Download ] [ 2020-05-18 07:39:19 uploaded by yihangzhu ] [ 23 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Arthur parameters and cuspidal automorphic modules of classical groups

Dihua Jiang University of Minnesota Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:2005.24002

Annals of Mathematics, 191, (3), 739-827, 2020
[ Download ] [ 2020-05-11 22:04:08 uploaded by zhang_lei ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Geometry of canonical bases and mirror symmetry

Linhui Shen

Representation Theory mathscidoc:1912.43247

2015
[ Download ] [ 2019-12-21 11:32:05 uploaded by Linhui_Shen ] [ 38 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Tensor invariants, saturation problems, and Dynkin automorphisms

Jiuzu Hong Linhui Shen

Representation Theory mathscidoc:1912.43245

Advances in Mathematics, 285, 629-657, 2015.11
[ Download ] [ 2019-12-21 11:31:57 uploaded by Linhui_Shen ] [ 18 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Cocenters and representations of pro- Hecke algebras

Xuhua He Sian Nie

Representation Theory mathscidoc:1912.43233

Representation Theory of the American Mathematical Society, 21, (6), 82-105, 2017
[ Download ] [ 2019-12-21 11:31:02 uploaded by Xuhua_He ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Centers and cocenters of 0-Hecke algebras

Xuhua He

Representation Theory mathscidoc:1912.43231

227-240, 2015
[ Download ] [ 2019-12-21 11:30:55 uploaded by Xuhua_He ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Erratum: Basic loci of Coxeter type in Shimura varieties

Ulrich Grtz Xuhua He

Representation Theory mathscidoc:1912.43230

Cambridge Journal of Mathematics, 6, (1), 89-92, 2018
[ Download ] [ 2019-12-21 11:30:53 uploaded by Xuhua_He ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Character sheaves on certain spherical varieties

Xuhua He

Representation Theory mathscidoc:1912.43228

Advances in Mathematics, 217, (3), 1154-1191, 2008.2
[ Download ] [ 2019-12-21 11:30:47 uploaded by Xuhua_He ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On some partitions of an affine flag variety

Xuhua He

Representation Theory mathscidoc:1912.43227

arXiv preprint arXiv:0910.5026, 2009.10
[ Download ] [ 2019-12-21 11:30:45 uploaded by Xuhua_He ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On Frobenius splitting of orbit closures of spherical subgroups in flag varieties

Xuhua He Jesper Funch Thomsen

Representation Theory mathscidoc:1912.43226

Transformation Groups, 17, (3), 691-715, 2012.9
[ Download ] [ 2019-12-21 11:30:42 uploaded by Xuhua_He ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved